The Story
Maximum strength cough suppressant and expectorant that helps temporarily control cough, relieve chest congestion, and help thin and loosen mucus.
- Made with the same active ingredients as Mucinex® Fast Max® DM Max liquid
- No dyes, artificial sweeteners, artificial preservatives, or artificial fillers
- Made with organic blueberry flavor
- Each dose (20 mL) contains 20 mg Dextromethorphan HBr and 400mg Guaifenesin
- For use by adults as well as children 12 years and over
- 6 FL OZ (177 mL) Oral Suspension
*Note: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Consult your physician before adding a dietary supplement to your diet.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.

Details & Craftsmanship
Every detail has been carefully considered to bring you the perfect product.
Description
Maximum strength cough suppressant and expectorant that helps temporarily control cough, relieve chest congestion, and help thin and loosen mucus.
- Made with the same active ingredients as Mucinex® Fast Max® DM Max liquid
- No dyes, artificial sweeteners, artificial preservatives, or artificial fillers
- Made with organic blueberry flavor
- Each dose (20 mL) contains 20 mg Dextromethorphan HBr and 400mg Guaifenesin
- For use by adults as well as children 12 years and over
- 6 FL OZ (177 mL) Oral Suspension
*Note: These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Consult your physician before adding a dietary supplement to your diet.

















